Hi. I think this is my first post. Im on day 7 of my H Pylori treatment. I tested positive thru a blood test. THe side effects are full force today. I have a white tongue which is either Thrush or "White Tongue" side effect from Flagyl? Ive had 3 loose bowel movements today. IM drinking a lot of water, eating Paleo for the most part (minus a few indulgences this weekend) Ive made it 1/2 way and now Im ready to stop all meds.
Medications Since Dec 22nd
- 500mg Biaxin / 2xs a day
- 500 mg Flagyl / 2xs a day
- Prevacid 30mg once daily
- Pepto as needed
- Probiotics (Kefir, Greek Yogurt, Pills)
Medications Added due to side effects
- Clotrimazole 10mg - Doctor never saw me to diagnose Oral Thrush (She called it ito the Pharmacy because Im on antibiotics)
Im feeling awful. I hate taking pills as I usually try to go the holistic route. I was told to clear the h pylori i have to be on antibiotics for 14 days why not 7 or 10 days? I am miserable. I see gastrointeroloist tomorrow. I feel I have more going on than H Pylori as my right side hurts with certain foods and the pain radiates through my back. Much improved since starting the PPI I believe. I also have reflux too even though I take a PPI? So much going on and a lot of health anxiety! What are natural effective ways to get rid of H Pylori? Thank you
asked byleahnicole (15)
Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!
on December 29, 2015
at 12:22 AM
I couldnt edit my post. But I wanted to add that I had a Ultrasound and multiple labs. ALT is always elevated by 10 points all other labs normal. Also my Upper Right Quadrant ultrasound was normal other than they saw mild fatty liver. I have a scheduled HIDA scan in 2 weeks to look at Gallbladder function. I feel better other than this white tongue and diarrhea. Im concerned about getting C Diff due to antibiotics. Thanks